# SDR BB08019

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006397R
- Condition: Binding
- Location: L/E Slat
- Part time: 80,358 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - FLT 653 - EN ROUTE SNA TO PHX.  DURING APPROACH, RECEIVED SLAT DISAGREE MESSAGE WHEN THE FLAPS WERE SELECTED TO 1 DEGREE.  COMPLIED WITH APPROPRIATE PROCEDURES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT WING, NR 3 LEADING EDGE SLAT ROTARY ACTUATOR.  OPERATIONALLY CHECKS OK.
